Commentarii Mathematici Helvetici

, Volume 63, Issue 1, pp 498–526

Representations of bipartite completed posets

  • L. A. Nazarova
  • A. V. Roiter
Article
  • 21 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag 1988

Authors and Affiliations

  • L. A. Nazarova
    • 1
  • A. V. Roiter
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKievUSSR

Personalised recommendations